Acta Informatica

, Volume 28, Issue 7, pp 693–701

On fast multiplication of polynomials over arbitrary algebras

Authors

  • David G. Cantor
    • Department of MathematicsUniversity of California
  • Erich Kaltofen
    • Department of Computer ScienceRensselaer Polytechnic Institute
Article

DOI: 10.1007/BF01178683

Cite this article as:
Cantor, D.G. & Kaltofen, E. Acta Informatica (1991) 28: 693. doi:10.1007/BF01178683
Download to read the full article text

Copyright information

© Springer-Verlag 1991